MathSciNet Relay Station
MathSciNet bibliographic data
MR1401736 (97m:03073) 03D25 (03D30 03E60 04A15)
Downey, Rodney G.; Shore, Richard A. There is no degree invariant half-jump. Proc. Amer. Math. Soc. 125 (1997), no. 10, 3033–3037.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement